IJPAM: Volume 92, No. 1 (2014)
OPERATIONS ON AN ORDERED SEMIGROUP
Department of Mathematics
Faculty of Science
Khon Kaen University
Khon Kaen, 40002, THAILAND
Abstract. In this paper, a relation for -closure operations on an ordered semigroup is introduced, using this relation regular and simple ordered semigroups are characterized.
Received: November 7, 2013
AMS Subject Classification: 06F05
Key Words and Phrases: semigroup, ordered semigroup, ideal, regular ordered semigroup, simple ordered semigroup, -closure operation
Download paper from here.
DOI: 10.12732/ijpam.v92i1.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 51 - 59
This work is licensed under the Creative Commons Attribution International License (CC BY).